Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excess tiredness despite undergoing stent post 100% RCA block?

I have a RCA 100% block 10 years ago, the doctor decided to not do anything about it. After that I had two more stents in other arteries. I currently take Plavix, Cozzar, rosuvastatin, Asprin and Advairaso. I now do regular easy exercise and eat healthy. I am also pre diabetics and have blood pressure. In March I had a stent put in and after that I feel much better. But I still feel very weak and disarrayed majority of the time. I am wondering if this is because of the 100% block RCA. Please Advise
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Based on the history you have shared, weakness or disarray can't be because of RCA blockage except if it's associated with abnormal heart beat, arrhythmia or very low blood pressure etc. Also, other causes like neurological disorders etc or metabolic abnormalities should be ruled out.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes excess tiredness despite undergoing stent post 100% RCA block?

Hi, Based on the history you have shared, weakness or disarray can t be because of RCA blockage except if it s associated with abnormal heart beat, arrhythmia or very low blood pressure etc. Also, other causes like neurological disorders etc or metabolic abnormalities should be ruled out. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saddiq Ulabidin, General & Family Physician